Couldn't find what you looking for?

TRY OUR SEARCH!

I was on depo from the age of 18-28. I am very active, go to the gym regularly and have not had weight gain. I have maintained my weight at 125lbs. However, throughout this time, I have horrible strech marks on my lateral sides of my butt. Not ever changing a pant size, the only thing ever administered to this area was depo. I am sorry this has happened to so many girls. I too was unaware of this side effect.
Reply

Loading...

Hi I'm nearly 20 years old I've been on the depo injection now for a year I've had 2 kids and never once had any stretch marks but since I've been on the depo injection I've gained loads of weight and got loads of stretch marks, all over my tops legs down to my feet, my breast, bum and inner tights I'm really ashamed and feel embarrassed because I can't take my two children's who age 2 and 1 swimming because I feel embarrassed that people are looking at me and their really park purple and they keep coming more and more every day, I feel really down and depressed and it's making me feel very upset my partner tells me not to worry but when it comes to the bedroom I don't feel comfortable because I feel as though he'll go off me every time he sees them :'( the doctor and nurse never told me that their was any steroid in their and they never told me it causes stretch marks, can anyone help me what to do and how to get rid of them please, I'm really forget about the pill as well and I got told that the implant causes the same thing too, :(
Reply

Loading...

Hello, I am 17 years old and I started getting the injection in July last year and I've recently stopped having it because it made me put 2 stone on in 6 months and I also now have stretch marks... But not too sure whether when I lose the weight again they will go? Any help please
Reply

Loading...

Hi maggie do you get pains in your legs and lower back and what have you done to try and help the situation as I am in the same boat as you now and burning up when you was on the injection ?
Reply

Loading...

I have that
But I don't like it at all
Reply

Loading...

The depo injection has ruined my life, I've been on it for about year now due to bad periods and it's ruined my body got really dark purple stretch marks all over my stomach, thighs and my upper arms and put some weight on with it! I used to be confident about my body weighing 8 stone and not one single stretch mark, now I don't even wear t shirts anymore I wear hoodies even in hot weather, and I don't dare go swimming because I'm afraid people will stare at my stomach! Has anyone managed to make the dark purple fade in anyway I've been using that bio oil stuff but doesn't seem to be doing anything?
Reply

Loading...

I've experienced the same thing. Once you let the depo ware off and let it get outta your system .. All the marks will start to fade away and eventually completely go away!
Reply

Loading...

This is very sad. Same thing happened to me and I cannot even go to the pool or wear shorts and t-shirts in public anymore. It's depressing knowing that will be there for the rest of my life. I asked the doctor if there are any side effects and she said no. Now I gained 40 lbs and gained about 1,000 stretch marks I can't even manage. trying not to eat but that's not working
Reply

Loading...

I have the same problem! I'm never getting the shot again. My father is a Doctor he said it is called striea and he forbid me to get it again my nurse pracitioner is the one who started me on it. I do not blame her I just wish I would have known. Mine have actually started fading and I've only been off of the depo for a few months. I'm very self conscious now. I refuse to wear shorts and swim suits. I'm glad I'm not the only one.
Reply

Loading...

Please anyone thinking about going on this method of contraception... DONT!!! worse thing I ever did!! It has not only ruined my body, but it has ruined my self image, my self confidence and pretty much my life, I sit and cry every single day over the effects of what this awful substance has done to my body!! I'm only tiny and not out on any weight but my legs and he sides of my stomach are covered in horrendous stretch marks! I feel uncomfortable wearing shorts even around the house! Puts me down every single day! So If anyone was thinking about going on this form
Of contraception please please please have a long hard rethink!!
Reply

Loading...

Im 18 now but 17 at the time of my 2 injections, within days stretch marks came up on my hips, back, stomach, under arms, beasts and shoulders, completely destroyed my confidence but glad to hear im not alone, going to go to the nurse for negligence and false information and see if they cant help with parents for later treatment
Reply

Loading...

My daughter has the same marks after getting the injection. I thought it was a result from the deprovera. They appeared quickly and have spread all over her thighs. I've never seen anything like this.
Reply

Loading...

I think I got the same thing too. My upper thighs look like thick stretch marks and a mark in both thighs. It look like it got me worse. I want to get off but I do it, I'll go back on cramping and heavy periods.
Reply

Loading...

During my pregnancy, I received humongous stretch marks across my entire belly. It literally looked like a big cat took both of its paws and clawed downward on my stomach. After my son was born, I knew I wanted to attack these stretch marks immediately. I first tried breaking Vitamin E capsules and rubbing them on my marks, but after two months, the marks looked exactly the same. I decided to try dermalmd stretch mark serum due to so many reviewers shared before and after pictures and I was amazed to see the results! After a month of using dermalmd stretch mark serum, I saw a huge difference in color of my stretch marks (went from dark red to a faded pink).
Reply

Loading...

Hi, I'm 18. Have been on the shot for a year and a half and I gained a little weight but nothing big and nothing fast, it was gradual (freshman 10 and all). I couldn't figure out why all of a sudden I was getting stretch marks. All around my butt, hips, thighs inside and out, even the insides of my knees. I thought I was getting fat or something. This post helped a lot and I do think it was because of depo. Might look into laser but I am not sure
Reply

Loading...